# SDR 07FDEA04409

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,116 hours, 10,952 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53811802200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR (MISDRILLED HOLE) AT FRAME 54 BULKHEAD LT WEB, WAS ACCEPTED FOR ONLY ONE FERRY FLIGHT.  REPAIR RENEWED BY REMOVING THE EXISTING DOUBLER, CUT OUT ON WEB FOOT AND INSTALLING DOUBLER AND REPAIR ANGLE IAW EA 6-5315-81126 AND RAS/AS/0248/2004 ISS B.
